MathSciNet Relay Station
MathSciNet bibliographic data
MR393276 (52 #14086) 20K35
Dempwolff, Ulrich On extensions of an elementary abelian group of order $2\sp{5}$ by ${\rm GL}(5,\,2)$. Rend. Sem. Mat. Univ. Padova 48 (1972), 359–364 (1973).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement